# SDR SIMA201117205

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 28,522 hours, 26,897 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2951,  MX REPORTED A STRANGE ODOR NEAR THE GALLEY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  UPON INSPECTION FOUND THE FORWARD BALLAST AT SEAT 1A TO BE BAD AND CAUSING THE ODOR.  REMOVED AND REPLACED BALLAST IAW AMM 33-21-03.  OPERATIONAL CHECKED GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
